# SDR CALA2025022402458

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 54,414 hours, 19,312 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT AFT OVERWING DOOR CAUTION LIGHT ON DURING T/OFF. RTO AT 73 KTS FOUND FAULT MESSAGE 52-72008 IN FLIGHT LEG 0 HISTORY PERFORMED INITIAL EVALUATION PER FIM 52-20 TASK 801, PERFORMED P ROXIMITY SWITCH ELECTRONICS UNIT (PSEU) BITE PROCEDURE, 32-09 TA SK 801 NO CURRENT FAULTS NOTED AT THIS TIME. OPEN AND CLOSED EFF ECTED OVER WING EXIT DOOR IAW AMM 52-22-00/201. DOOR OPENS AND C LOSES NORMAL WITH NO DEFECTS TO NOTE. PER FIM 52-20 TASK 801 THE RE WAS AN INTERMITTENT FAULT. OK FOR SERVICE AT THIS TIME. NOTE HIGH ENERGY STOP INSP PER AMM TASK 05-51-07-210-801 COMPLETED NO DEFECTS WHERE NOTED
